计算数学 2010, 32(2) 113-124 DOI:     ISSN: 0254-7791 CN: 11-2125/O1

本期目录 | 下期目录 | 过刊浏览 | 高级检索                                                            [打印本页]   [关闭]
论文
扩展功能
本文信息
Supporting info
PDF(504KB)
[HTML全文](${article.html_WenJianDaXiao}KB)
参考文献[PDF]
参考文献
服务与反馈
把本文推荐给朋友
加入我的书架
加入引用管理器
引用本文
Email Alert
文章反馈
浏览反馈信息
本文关键词相关文章
无界区域
区域分解
Stokes 问题
D-N 交替法
收敛性
本文作者相关文章
郑权
王冲冲
余德浩
PubMed
Article by Zheng, Q.
Article by Wang, C. C.
Article by Yu, D. H.

无界区域Stokes 问题非重叠型区域分解算法及其收敛性

郑权1, 王冲冲1, 余德浩2

1. 北方工业大学理学院, 北京 100144;
2. 中国科学院数学与系统科学研究院, 北京 100190

摘要

本文研究无界区域Stokes方程外问题的利用有限元法和自然边界归化的非重叠型区域分解算法,此方法对无界区域Stokes 问题非常有效. 给出连续和离散情形的D-N算法及其收敛性分析, 得到算法收敛的充要条件及充分条件,并得到最优的松弛因子和压缩因子, 最后给出数值算例予以验证.

 

关键词 无界区域   区域分解   Stokes 问题   D-N 交替法   收敛性  

A NON-OVERLAPPING DOMAIN DECOMPOSITION METHOD AND ITS CONVERGENCE FOR THE STOKES PROBLEM ON UNBOUNDED DOMAINS

Zheng Quan1, Wang Chongchong1, Yu Dehao2

1. College of Sciences, North China University of Technology, Beijing 100144;
2. Academy of Mathematical and System Sciences,Chinese Academy of Sciences, Beijing 100190

Abstract:

In this paper, a non-overlapping domain decomposition method by using of the FEM and the natural boundary reduction is investigated for solving the exterior boundary value problems of the Stokes equation. This method is very effective for the Stokes problem over unbounded domains especially. The D-N alternating algorithm (including continuous and discrete form) and its convergence analysis are presented, also the necessary and sufficient condition for convergence of this method is gained, then the optimal relaxation factor is obtained, finally some numerical results are illustrated.

 

Keywords: Unbounded domain   domain decomposition   Stokes problem   D-N alternating algorithm   convergence  
收稿日期 2008-05-03 00:00:00.0 修回日期  网络版发布日期 2010-06-30 00:00:00.0 
DOI:
基金项目:

北京市自然科学基金(1072009) 和国家自然科学基金(10531080)及国家重点基础研究发展计划(2005CB321701) 资助

通讯作者:
作者简介:

本刊中的类似文章
1.郑权.无界区域上基于自然边界归化的一种重叠型区域分解法及其离散化[J]. 计算数学, 1998,20(1): 11-24
2.郑权, 白荣霞, 董俊雨.各向异性外问题的Schwarz 交替法及其收敛性和误差估计[J]. 计算数学, 2009,31(1): 65-76

Copyright 2008 by 计算数学